MAUDE Adverse Event Report: SYNTHES GMBH 3.5MM CORTEX SCREW SELF-TAPPING 24MM; SCREW, FIXATION, BONE

SYNTHES GMBH 3.5MM CORTEX SCREW SELF-TAPPING 24MM; SCREW, FIXATION, BONE
Model Number 204.824
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: only the event year is known.Additional device product codes: jds, hrs complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, there was a revision of a tibia where it didn¿t heal initially.The surgeon removed a distal tibia plate from a previous surgery, and then used a tibial nail for fixation.When the surgeon was removing the hardware, it was found that three cortex screws had broken from the previous surgery.The screw removal set was used, and the removal was successfully completed and the tibial nail inserted.No further information is available.This report involves one 3.5mm cortex screw self-tapping 24mm.This is report 1 of 4 for (b)(4).

Brand Name
3.5MM CORTEX SCREW SELF-TAPPING 24MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16657959
Report Number8030965-2023-03949
Device Sequence Number7172300
Product Code HWC
UDI-Device Identifier10886982146304
UDI-Public(01)10886982146304
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K131186
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number204.824
Device Catalogue Number204.824
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/14/2023
Initial Report FDA Received Date03/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.5MM CORTEX SCREW SELF-TAPPING 24MM; 3.5MM CORTEX SCREW SELF-TAPPING 24MM; UNK - PLATES: LCP DISTAL TIBIA
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown